MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERMIDLINE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERMIDLINE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The complaint of stylet coating material bunching along the device is confirmed and was determined to be related to manufacturing.Six unopened 4 fr s/l power midline kits and seven stylets were returned for evaluation.All the returned stylets were from the same lot, rejp0623.Microscopic inspection of each of the six stylets from the unopened power midline kits showed early delamination of the stylet coating noted by white sections observed along each of the six stylets before use or exposure of the products to outside elements.The complaint of an unknown substance found along the stylet is confirmed and was determined to be related to the manufacture of the product.An initial visual observation of five of the seven returned, opened stylets revealed use residues throughout the stylets along the returned device.A photo sample showing two opened, used stylets was also returned for investigation matching two of the returned samples.It was observed that white stylet coating material was observed along each of the five devices.A tactile evaluation each stylet revealed an uneven surface along the devices where it was observed that coating material bunched.Significant delamination of the stylet coating was observed for each device.The complaint of an unknown substance found along the stylets is confirmed and was determined to be related to the manufacture of the product.Because there were 12 additionally alleged lot samples in the parent record, one of the alleged samples was not returned, and is therefore a no sample file.Because this alleged device was not returned for evaluation, the complaint of white coating material along the stylet is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported, 12 stylets to have multiple micro razed areas this report addresses all twelve devices.

Brand Name
POWERMIDLINE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22734407
Report Number3006260740-2025-05607
Device Sequence Number7198729
Product Code PND
UDI-Device Identifier00801741108761
UDI-Public(01)00801741108761(11)240319(17)250731(10)REJP0623
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberN/A
Device Catalogue NumberP4154108D
Device Lot NumberREJP0623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown